# SDR IPXA2017091321676

- Difficulty date: August 24, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING TANK UPPER FORWARD SKIN PANEL CORRODED JUST OUTBOARD OF XCW=100 ALONG STRINGER 16.  REPAIRED  IAW EA 011-5730-01-A6986 REV. IR AND EO MD11-5730-65658-A.
